# SDR HNAA2024102401020

- Difficulty date: September 16, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2054 RH MLG WHEEL WELL AFT WEB CRACKED.  REPAIRED IAW EO 1-05-24-0634 AND SRM 53-23-12.
